MathSciNet Relay Station
MathSciNet bibliographic data
MR850552 30F20
Troyanov, Marc Les surfaces euclidiennes à singularités coniques. (French) [Euclidean surfaces with conical singularities] Enseign. Math. (2) 32 (1986), no. 1-2, 79–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement